Squares: Additive questions and partitions

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

This memoir is concerned with a number of additive questions in which squares occur. For ternary additive problems with at least one square, the exceptional set is considered and it is shown that current methods cannot be sharpened substantially. In a different direction, but using cognate methods, an asymptotic formula is obtained for the number of partitions of a number into squares.

Original languageEnglish (US)
Pages (from-to)1367-1409
Number of pages43
JournalInternational Journal of Number Theory
Volume11
Issue number5
DOIs
StatePublished - Aug 5 2015

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Squares: Additive questions and partitions'. Together they form a unique fingerprint.

  • Cite this